# SDR SIMA0561

- Difficulty date: February 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 533
- System (JASC): 6130 · Propeller Braking
- Part: Prop Brake
- Part number: FE2016002
- Condition: Malfunctioned
- Location: Right Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

OKC - FLT 3540 - PROP BRAKE ON LIGHT ILLUMINATED ON TAKEOFF ROLL.  TAKEOFF ABORTED SAFELY AND RETURNED TO GATE.  REMOVED AND REPLACED PROP BRAKE ASSY.  (M)
